Alert archive / North Carolina / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 270, NWS Raleigh, NC

June 23, 2006Warren County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 23, 2006, 3:01 PM EDT for Warren County, North Carolina. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2006, 3:01 PM EDT (19:01 UTC)
Expired
Jun 23, 2006, 4:00 PM EDT
In force
59 min
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

County Warren County, NC

The radar

The Raleigh/Durham radar (KRAX), 85 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2006-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 144 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2006-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
144 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
948 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KRAH 231903
SVRRAH
NCC185-232000-
/O.NEW.KRAH.SV.W.0270.060623T1901Z-060623T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
301 PM EDT FRI JUN 23 2006

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WARREN COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 400 PM EDT

* AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER AFTON...OR ABOUT 9 MILES SOUTH OF
  WARRENTON...MOVING EAST AT 5 MPH. PENNY SIZED HAIL AND WINDS IN
  EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHERN WARREN COUNTY
  RURAL CENTRAL WARREN COUNTY

A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.

LAT...LON 3646 7828 3626 7827 3623 7803 3648 7793

$$

23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:55 PM EDT, 6 minutes earlier.

Area forecast discussion, Jun 23, 2:55 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
255 PM EDT FRI JUN 23 2006

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...

SEVERAL FORECAST CONCERNS EXIST THIS AFTERNOON... INCLUDING A SHORT
TERM RISK OF SEVERE STORMS WITH EXCESSIVE LIGHTNING AND HEAVY
RAINFALL... AND AN INCREASING THREAT OF MORE HEAVY RAIN THROUGH THE
WEEKEND INTO EARLY NEXT WEEK.

THROUGH TONIGHT: CAPES HAVE CLIMBED ABOVE 3500 J/KG OVER MUCH OF
CENTRAL NC AND STORMS POPPED UP QUICKLY FROM THE NORTHERN COASTAL
PLAIN BACK THROUGH THE PIEDMONT... ALONG THE MID LEVEL MESOSCALE
VORTICITY CENTER LEFTOVER FROM LAST NIGHTS EASTERN KY MCS WHICH IS
NOW TRACKING ALONG THE NC/VA BORDER. DEEP LAYER SHEAR IS WEAK BUT
THE STEEP LAPSE RATES AND HIGH VERTICAL THETA-E DIFFERENCE WILL
BRING A THREAT OF WET MICROBURST WINDS... WITH A LESSER THREAT OF
HAIL GIVEN THE HIGH FREEZING LEVEL... INTO THE EVENING. EXCESSIVE
LIGHTNING WILL ALSO BE A THREAT WITH SUCH A HIGH CAPE... AND
PRECIPITABLE WATER VALUES WILL BE 1.7-2.0 INCHES SO WITH THE SLOW
MOVEMENT AND WEAK SOUTHWARD PROPAGATION... AREAS OF FLOODING WILL
ALSO BE A RISK. THE HAZARDOUS WEATHER OUTLOOK WAS UPDATED EARLIER
AND STATEMENTS/WARNINGS ADDRESSING THESE CONCERNS WILL BE ISSUED
THROUGH THE EVENING AS NEEDED. FORECAST POPS WILL REMAIN IN THE HIGH
CHANCE TO LOW LIKELY CATEGORY THROUGH THIS EVENING. EXPECT RAIN
CHANCES TO DIMINISH A BIT AS THIS WAVE EXITS TO THE EAST... HOWEVER
WITH THE CONTINUED WARM AIR IN THE LOWEST COUPLE OF KM AND COPIOUS
MOISTURE... WILL RETAIN CHANCE POPS THROUGH THE NIGHT MAINLY OVER
NORTHWEST SECTIONS WHERE LIFT COULD BE AUGMENTED BY UPPER DIVERGENCE
IN THE RIGHT ENTRANCE REGION OF THE JET TO THE NORTH. LOWS 69-75.

SATURDAY THROUGH MONDAY NIGHT: SOUTHERLY TO SOUTHWESTERLY FLOW
DEEPENS EARLY IN THIS PERIOD... AND MOISTURE FLUX REMAINS HIGH INTO
NEXT WEEK. WILL CONTINUE CHANCE POPS... HIGHER IN THE NORTHWEST WITH
A PERIOD OF LIKELY POPS IN THE LATE AFTERNOON... NEARLY EVERY DAY.
THE MID LEVEL TROUGH AXIS STALLS TO OUR NORTHWEST WITH A CONTINUOUS
STREAM OF PERTURBATIONS. PRECIPITABLE WATER VALUES GENERALLY REMAIN
OVER 200% OF NORMAL THROUGH THE PERIOD... ALTHOUGH THE NAM INDICATES
A DIP IN BOTH PW AND RAIN CHANCES FOR SUNDAY AS THE TROUGH RE-DIGS
OVER THE MIDWEST AND MID LEVEL RIDGING BUILDS BRIEFLY WESTWARD FROM
THE ATLANTIC... NORTH OF THE UPPER LOW MOVING WEST INTO FL. DONT
HAVE ENOUGH CONFIDENCE IN A SIGNIFICANT DRY PERIOD... ALTHOUGH THERE
IS SOME AGREEMENT WITH THE GFS IN KICKING THE UPPER JET AXIS -- AND
HENCE THE BETTER UPPER DIVERGENCE -- TO THE NORTHWEST AS THAT TROUGH
DIGS... AND WILL BRING POPS DOWN JUST A LITTLE FOR SUNDAY. WELL
ALSO SEE AN INCREASINGLY TROPICAL AIR MASS AS THE FL UPPER LOW
SHIFTS FARTHER WEST AND WE GET A DEEPER SOUTHEASTERLY FLOW. STILL
EXPECT THE HEAVIER AND MORE WIDESPREAD RAIN TO BE OVER THE FAR
NORTHWEST PIEDMONT TO THE NORTHWEST... WHERE UPSLOPE FLOW WILL BE
MOST PROFOUND. TOTAL RAINFALL PROJECTIONS WILL RANGE FROM JUST OVER
AN INCH IN THE SOUTHEAST TO NEARLY TWO AND A HALF INCHES IN THE
NORTHWEST. MAY ISSUE AN ESF FOR THE NORTHWEST CWA TO ADDRESS THE
POTENTIAL FOR LOCALLY HEAVY RAINFALL. WILL TREND HIGH TEMPERATURES
DOWN TO NEAR OR JUST BELOW SEASONAL NORMALS... WITH WARM LOWS MOSTLY
AROUND 70 TO THE LOWER 70S. -GIH

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...

POOR CONTINUITY AMONG MEDIUM RANGE MODELS REGARDING FINER SMALL
SCALE FEATURES (LOCATION OF QUASI-STATIONARY BOUNDARY/TROUGH) AND
THE EVENTUAL AMPLIFICATION/DEPTH OF EASTERN CONUS TROUGH HAS
RESULTED IN ONLY MINOR MODIFICATIONS THROUGH THE EXTENDED PERIOD.
DUE TO THE UNCERTAINTY...HAVE KEPT POPS IN THROUGH THE
PERIOD...SCALING POPS BACK TO CLIMO AND MORE DIURNAL IN NATURE BY
THURSDAY AND FRIDAY. HOWEVER...IF THE MORE AMPLIFIED MODEL SOLUTION
OF THE CANADIAN AND ECMWF IS CORRECT...THE SUBTROPICAL REGIME AND
POTENTIAL FOR WIDESPREAD HEAVY RAIN THREAT COULD BE EXTENDED INTO
THURSDAY AND FRIDAY.

TEMPERATURES THROUGH THE PERIOD WILL BE GREATLY IMPACTED BY
WIDESPREAD CLOUDINESS AND RAIN CHANCES...BUT GENERALLY WITHIN NORMAL
RANGE. HIGHS 88 TO 93. LOWS 67 TO 71. -BL

&&

.AVIATION...

INCREASING SOUTHERLY FLOW FROM SFC TO 10KFT WILL RESULT IN A VERY
MOIST AIRMASS WITH TRAJECTORIES OFF THE ATLANTIC. STRONG DAYTIME
HEATING AND RESULTING INSTABILITY WILL PRODUCE BROKEN STRATOCU FIELD
THIS AFTERNOON AND TOMORROW ALONG WITH SCATTERED TSRA. COVERAGE WILL
BE SLIGHTLY GREATER ACROSS WESTERN AREAS TOMORROW ALONG LEADING EDGE
OF QUASI-STATIONARY BOUNDARY. THE HIGH MOISTURE WILL RESULT IN HEAVY
RAIN PRODUCERS...CAPABLE OF REDUCING VISIBILITIES TO A MILE OR LESS.
MARITIME MOISTURE WILL ALSO SUPPORT PREDAWN STRATUS THAT WILL
QUICKLY BURN OFF AOA 13 TO 14Z WITH STRONG HEATING. -BL

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HARTFIELD
LONG TERM...LOCKLEAR
AVIATION...LOCKLEAR
Hazardous weather outlook, Jun 23, 12:35 PM EDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
1235 PM EDT FRI JUN 23 2006

NCZ007>011-021>028-038>043-073>078-083>086-088-089-240800-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
1235 PM EDT FRI JUN 23 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

HOT TEMPERATURES AND HIGH HUMIDITY VALUES HAVE LED TO A VERY
UNSTABLE ATMOSPHERE THIS AFTERNOON. SCATTERED TO NUMEROUS
THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER CENTRAL NORTH
CAROLINA... MAINLY IN NORTHERN SECTIONS FIRST. THESE STORMS WILL
MOVE TOWARD THE EAST AT 15 TO 20 MPH. A FEW OF THESE STORMS MAY
PRODUCE STRONG DOWNBURST WINDS IN EXCESS OF 60 MPH. HAIL THE SIZE OF
PENNIES COULD ALSO OCCUR WITH ISOLATED STORMS.

ANY STORMS WILL HAVE THE POTENTIAL TO PRODUCE EXCESSIVE AMOUNTS OF
LIGHTNING. A SINGLE CLUSTER OF THUNDERSTORMS MAY PRODUCE OVER 100
CLOUD TO GROUND STRIKES IN JUST 15 MINUTES.

LOCALLY HEAVY RAIN IS ALSO POSSIBLE... AS THESE STORMS WILL BE SLOW
MOVING. AMOUNTS COULD EXCEED AN INCH PER HOUR IN A FEW OF THE
HEAVIER SHOWERS AND STORMS... WHICH MAY LEAD TO LOCALIZED STREET
FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE THREAT OF LOCALIZED HEAVY RAINFALL AND SPOT FLOODING WILL
INCREASE OVER THE WEEKEND AND EARLY NEXT WEEK WITH A PERSISTENT FLOW
OF MOIST AIR OFF THE SUBTROPICAL ATLANTIC INTO CENTRAL NORTH
CAROLINA. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER NETWORK ACTIVATION MAY BE NEEDED FROM MID AFTERNOON INTO
EARLY THIS EVENING.

RFG/GIH

In the hours before

Special weather statement, Jun 23, 11:14 AM EDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1114 AM EDT FRI JUN 23 2006

NCZ011-027-028-041>043-075>078-084>086-088-089-232100-
HALIFAX-NASH-EDGECOMBE-WAKE-JOHNSTON-WILSON-MOORE-LEE-HARNETT-
WAYNE-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...ROANOKE RAPIDS...NASHVILLE...
ROCKY MOUNT...RALEIGH...SMITHFIELD...WILSON...SOUTHERN PINES...
SANFORD...LILLINGTON...GOLDSBORO...ROCKINGHAM...LAURINBURG...
RAEFORD...FAYETTEVILLE...CLINTON
1114 AM EDT FRI JUN 23 2006

...HEAT INDEX VALUES WILL BE IN THE UPPER 90S TO NEAR 100 THIS
AFTERNOON...

TEMPERATURES ARE EXPECTED TO RISE INTO THE LOWER TO MID 90S THIS
AFTERNOON. THIS HEAT COMBINED WITH HIGH HUMIDITY WILL PUSH HEAT
INDEX VALUES TO THE UPPER 90S TO AROUND 100 DEGREES ACROSS THE FAR
EASTERN PIEDMONT... THE SANDHILLS... AND PORTIONS OF THE COASTAL
PLAIN OF NORTH CAROLINA.

HEAT INDEX VALUES IN THE UPPER 90S TO AROUND 100 CAN POSE A HEALTH
HAZARD FOR SOME GROUPS... PARTICULARLY ELDERLY PEOPLE... THE VERY
YOUNG... FOR PEOPLE WORKING STRENUOUSLY OUTDOORS IN THE HEAT OF
THE DAY... AND THOSE WITH HEALTH PROBLEMS MADE WORSE BY THE HEAT.

TO REDUCE HEAT STRESS WHILE OUTDOORS...STAY IN A WELL VENTILATED
AREA AND STAY OUT OF DIRECT SUNSHINE. DRINK PLENTY OF WATER. IF
POSSIBLE... TAKE FREQUENT BREAKS IN AN AIR CONDITIONED PLACE.

HARTFIELD
Special weather statement, Jun 23, 12:40 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1240 PM EDT FRI JUN 23 2006

NCZ008>010-231745-
GRANVILLE-VANCE-WARREN-
INCLUDING THE CITIES OF...OXFORD...HENDERSON...WARRENTON
1240 PM EDT FRI JUN 23 2006

...STRONG SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS GRANVILLE...
VANCE... AND WARREN COUNTIES THROUGH 215 PM...

AT 1230 PM EDT... DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
MOVING ACROSS PORTIONS OF THE NORTHEASR PIEDMONT AND NORTHERN COASTAL
PLAINS WHICH INCLUDE STOVALL...OXFORD...KERR LAKE...KITTRELL...LAKE
GASTON... AND WARRENTON.

THESE STORM WILL PRODUCE STRONG GUSTY WINDS...VERY HEAVY RAINFALL
AND DANGEROUS CLOUD TO GROUND LIGHTENING.

REU
Special weather statement, Jun 23, 1:42 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
142 PM EDT FRI JUN 23 2006

NCZ010-011-231845-
HALIFAX-WARREN-
142 PM EDT FRI JUN 23 2006

...STRONG THUNDERSTORMS WILL SLOWLY MOVE ACROSS WARREN AND HALIFAX
COUNTIES THROUGH 245 PM EDT...

AT 142 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
LAKE GASTON OR ABOUT 15 MILES WEST OF ROANOKE RAPIDS...MOVING SLOWLY
EASTWARD AROUND 5 MPH.

SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...LAKE
GASTON...ROSEMARY...ROANOKE RAPIDS...WELDON...AND...SOUTH WELDON.

GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.
THESE GUSTY WINDS COULD RESULT IN A FEW DOWNED TREES.

THESE THUNDERSTORMS ARE PRODUCING AN EXCESSIVE AMOUNT OF LIGHTNING.
SEEK SHELTER INDOORS AND STAY AWAY FROM THE WINDOWS. DO NOT USE THE
TELEPHONE UNLESS IT IS AN EMERGENCY. IF YOU CANNOT SEEK SHELTER
INDOORS AUTOMOBILES CAN PROVIDE GOOD SHELTER.

VERY HEAVY RAIN WITH RAINFALL AMOUNTS EXCEEDING TWO TO THREE INCHES
DURING THE NEXT HOUR CAN BE EXPECTED IN THESE AREAS. MOTORISTS SHOULD
DRIVE WITH CAUTION TO AVOID HYDROPLANING. MINOR FLOODING OF LOW LYING
AREAS...CREEKS...STEAMS AND SOME ROADS CAN BE EXPECTED.

KK
Local storm report, Jun 23, 2:15 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
215 PM EDT FRI JUN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     LAKE GASTON             36.52N 77.99W
06/23/2006                   WARREN             NC   PUBLIC

            NUMEROUS TREES DOWN AROUND LAKE GASTON.

&&

REU
Local storm report, Jun 23, 2:30 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
230 PM EDT FRI JUN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             OXFORD                  36.31N 78.59W
06/23/2006  E0.75 INCH       GRANVILLE          NC   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED HAIL, HEAVY RAINFALL AND WIND
            GUST TO AROUND 58 MPH.

&&

REU
Local storm report, Jun 23, 2:40 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
240 PM EDT FRI JUN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     TSTM WND DMG     OXFORD                  36.31N 78.59W
06/23/2006                   GRANVILLE          NC   TRAINED SPOTTER

            LIMBS BLOWN DOWN AND POWER OUTAGES DUE TO THUNDERSTORM
            WINDS

&&

DJF

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 1:03 PM EDTSevere Thunderstorm WarningRAHWarren27 min
Jun 23, 2:18 PM EDTSevere Thunderstorm WarningRAHGranville27 min
Jun 23, 2:19 PM EDTSevere Thunderstorm WarningRAHWarren26 min
Jun 23, 2:31 PM EDTFlash Flood WarningRAHWarren3 hr
Jun 23, 2:32 PM EDTFlash Flood WarningRAHGranville3 hr
Jun 23, 2:47 PM EDTSevere Thunderstorm WarningRAHChatham58 min
Jun 23, 2:59 PM EDTSevere Thunderstorm WarningRAHDurham61 min
Jun 23, 3:06 PM EDTSevere Thunderstorm WarningRAHFranklin, Vance54 min
Jun 23, 3:19 PM EDTSevere Thunderstorm WarningRAHWake56 min
Jun 23, 3:26 PM EDTFlash Flood WarningRAHFranklin2 hr
Jun 23, 4:01 PM EDTSevere Thunderstorm WarningRAHChatham44 min
Jun 23, 4:16 PM EDTSevere Thunderstorm WarningRAHWake44 min
Jun 23, 4:40 PM EDTSevere Thunderstorm WarningRAHChatham, Lee65 min
Jun 23, 4:45 PM EDTFlash Flood WarningRAHWake2 hr
Jun 23, 5:14 PM EDTSevere Thunderstorm WarningRAHRandolph61 min
Jun 23, 5:15 PM EDTSevere Thunderstorm WarningRAHGuilford45 min
Jun 23, 5:25 PM EDTSevere Thunderstorm WarningRAHDavidson65 min
Jun 23, 5:51 PM EDTFlash Flood WarningRAHAlamance114 min
Jun 23, 5:57 PM EDTSevere Thunderstorm WarningRAHGuilford48 min
Jun 23, 5:58 PM EDTFlash Flood WarningRAHDavidson, Randolph3 hr
Jun 23, 6:16 PM EDTSevere Thunderstorm WarningRAHRandolph59 min
Jun 23, 6:20 PM EDTFlash Flood WarningRAHGuilford115 min
Jun 23, 6:38 PM EDTFlash Flood WarningRAHMontgomery3 hr
Jun 23, 6:44 PM EDTSevere Thunderstorm WarningRAHStanly61 min
Jun 23, 6:54 PM EDTSevere Thunderstorm WarningRAHForsyth51 min
Jun 23, 7:02 PM EDTSevere Thunderstorm WarningRAHAnson, Montgomery58 min
Jun 23, 7:40 PM EDTFlash Flood WarningRAHStanly2 hr
Jun 23, 7:43 PM EDTSevere Thunderstorm WarningRAHRichmond62 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.